Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Petch, R.J, Salhi, Said (2003) A multi-phase constructive heuristic for the vehicle routing problem with multiple trips. Discrete Applied Mathematics, 133 (1-3). pp. 69-92. ISSN 0166-218X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:5257)
This list was generated on Tue Nov 30 01:50:54 2021 GMT.